MathSciNet Relay Station
MathSciNet bibliographic data
MR2035734 (2005f:26069) 26D15
Zhao, Chang Jian Inverses of disperse and continuous Pachpatte's inequalities. (Chinese) Acta Math. Sinica (Chin. Ser.) 46 (2003), no. 6, 1111–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement